Acta Mathematica, 2003

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (8 articles)

Volume 192, Issue 1

[1] Erratum to: “Spectral theory of Laplacians for Hecke groups with primitive character”

Erik Balslev Department of Mathematical Sciences, University of Aarhus Alexei Venkov Department of Mathematical Sciences, University of Aarhus

TBD mathscidoc:1701.331935

Acta Mathematica, 192, (1), 1-3, 2003.11
[ Download ] [ 2017-01-08 20:33:43 uploaded by actaadmin ] [ 308 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Finite loop spaces are manifolds

Tilman Bauer Sonderforschungsbereich 478: Geometrische Strukturen in der Mathematik, University of Münster Nitu Kitchloo Department of Mathematics, Johns Hopkins University Dietrich Notbohm Department of Mathematics, University of Leicester Erik Kjær Pedersen Department of Mathematical Sciences, Binghamton University

TBD mathscidoc:1701.331936

Acta Mathematica, 192, (1), 5-31, 2003.5
[ Download ] [ 2017-01-08 20:33:43 uploaded by actaadmin ] [ 472 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the density of geometrically finite Kleinian groups

Jeffrey F. Brock Department of Mathematics, University of Chicago Kenneth W. Bromberg Department of Mathematics, California Institute of Technology, 253-37

TBD mathscidoc:1701.331937

Acta Mathematica, 192, (1), 33-93, 2003.1
[ Download ] [ 2017-01-08 20:33:43 uploaded by actaadmin ] [ 801 downloads ] [ 0 comments ] [ Cited by 38 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The order of the top Chern class of the Hodge bundle on the moduli space of abelian varieties

Torsten Ekedahl Department of Mathematics, Stockholm University Gerard Van Der Geer Faculteit Wiskunde en Informatica, University of Amsterdam

TBD mathscidoc:1701.331938

Acta Mathematica, 192, (1), 95-109, 2001.10
[ Download ] [ 2017-01-08 20:33:44 uploaded by actaadmin ] [ 429 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Solid von Neumann algebras

Narutaka Ozawa Department of Mathematical Sciences, University of Tokyo

TBD mathscidoc:1701.331939

Acta Mathematica, 192, (1), 111-117, 2003.2
[ Download ] [ 2017-01-08 20:33:44 uploaded by actaadmin ] [ 293 downloads ] [ 0 comments ] [ Cited by 89 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 192, Issue 2

[1] Harmonic analysis, cohomology, and the large-scale geometry of amenable groups

Yehuda Shalom School of Mathematical Sciences, Tel Aviv University

TBD mathscidoc:1701.331940

Acta Mathematica, 192, (2), 119-185, 2003.1
[ Download ] [ 2017-01-08 20:33:44 uploaded by actaadmin ] [ 744 downloads ] [ 0 comments ] [ Cited by 49 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Two cardinal invariants of the continuum (∂<α) and FS linearly ordered iterated forcing

Saharon Shelah Einstein Institute of Mathematics, The Hebrew University of Jerusalem

TBD mathscidoc:1701.331941

Acta Mathematica, 192, (2), 187-223, 2000.12
[ Download ] [ 2017-01-08 20:33:44 uploaded by actaadmin ] [ 542 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The second main theorem for small functions and related problems

Katsutoshi Yamanoi Research Institute for Mathematical Sciences, Kyoto University

TBD mathscidoc:1701.331942

Acta Mathematica, 192, (2), 225-294, 2003.5
[ Download ] [ 2017-01-08 20:33:44 uploaded by actaadmin ] [ 628 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved